RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Moldavanskii, David Ionovich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:656
Abstract pages:1371
Full texts:456
References:137
Professor
Candidate of physico-mathematical sciences (1968)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 01.12.1940
E-mail: ,
Keywords: free groups; defining relations; amalgamated free products; Higman–Neumann–Neumann extensions; residuality of groups.

Subject:

Have applied the construction of $HNN$-extension to study of structure of one relator groups. The algorithmic solvability of the conjugacy problem of finitely generated subgroups of a free group is proved. For Baumslag–Solitar one-relator groups the criterion is found for existence of a surjective endomorphism such that the union of kernels of powers of it coincides with the intersection of all finite index normal subgroups. It is proved that any finitely generated subgroup of one-relator group with non-trivial centre is finitely separated. —riterions for descenting $HNN$-extensions to be residually finite and for $HNN$-extension of a finite $p$-group to be residually a finite $p$-group are given.

Biography

Graduated from Faculty of Mathematics of Ivanovo pedagogical institute in 1963. Ph. D. thesis was defended in 1968. A list of my works contains more than 50 titles. I was a supervisor of post-graduate students; 6 of them became a Ph. D.

   
Main publications:
  • Moldavanskii D. I. Sibyakova N. U. On the finite images of some one-relator groups // Proc. Amer. Math. Soc., 1995, 123, 2017–2020.

http://www.mathnet.ru/eng/person17750
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204485

Publications in Math-Net.Ru
2019
1. D. I. Moldavanskii, “On a Family of Residually Finite Groups”, Mat. Zametki, 105:1 (2019),  65–75  mathnet  elib; Math. Notes, 105:1 (2019), 56–63  isi  scopus
2014
2. D. I. Moldavanskii, “Combinatorial Group Theory in Ivanovo State University”, Chebyshevskii Sb., 15:4 (2014),  32–54  mathnet
2013
3. D. I. Moldavanskii, A. A. Uskova, “On the finitely separability of subgroups of generalized free products”, Chebyshevskii Sb., 14:3 (2013),  81–87  mathnet
2012
4. D. I. Moldavanskii, “On the residuallity of Baumslag–Solitar groups”, Chebyshevskii Sb., 13:1 (2012),  110–114  mathnet
2010
5. D. I. Moldavanskii, “On Howsonís property of descending HNN extensions of groups”, Chebyshevskii Sb., 11:3 (2010),  103–110  mathnet  zmath
6. D. I. Moldavanskii, “The Intersection of the Subgroups of Finite Index in Baumslag–Solitar Groups”, Mat. Zametki, 87:1 (2010),  92–100  mathnet  mathscinet  zmath; Math. Notes, 87:1 (2010), 88–95  isi  scopus
2006
7. A. V. Borshchev, D. I. Moldavanskii, “On the Isomorphism of Some Groups with One Defining Relation”, Mat. Zametki, 79:1 (2006),  34–44  mathnet  mathscinet  zmath  elib; Math. Notes, 79:1 (2006), 31–40  isi  scopus
2002
8. Yu. N. Alekseev, D. I. Moldavanskiĭ, “On the conjugacy of finitely generated subgroups of a free group”, Chebyshevskii Sb., 3:1 (2002),  8–10  mathnet  mathscinet  zmath
1987
9. D. I. Moldavanskiĭ, L. V. Timofeeva, “Finitely generated subgroups of a group which is defined by one relation and has a nontrivial center that are finitely separable”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 12,  58–59  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:12 (1987), 76–77
1986
10. D. I. Moldavanskiĭ, E. M. Chugunova, N. I. Shvetsova, “The maximal independence of factors of a free product with an amalgamated subgroup”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 2,  24–28  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:2 (1986), 30–35

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019